# SDR FXGA202101062102

- Difficulty date: January 6, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lt Wing Le Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD HINGE FITTING CORRODED FOR L/H WING #2 LEADING EDGE FLAP AT W/STA 269L. TO REMOVE AND REPLACE A CORRODED FITTING ON #2 LEADING EDGE FLAP (W/STA 269L). REMOVED CORRODED FITTING. MANUFACTURE NEW FITTING PER DRAWINGS NUMBER 65-16271 AND BAC1508-128. INSTALL NEW FITTING PER B727 SRM 51-30-2.
